# SDR REXA2012081401262

- Difficulty date: August 14, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 26,452 hours, 24,056 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4239,  HAD A FLAPS FAIL ON APPROACH WHEN THE FLAPS REACHED 45 DEGREES.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H) (6) (1) AMOC DATED MARCH 27TH 2009 TR NR 12-012 PER AMOC DATED DECEMBER 18 2009 AND PAAD27-052G.  REMOVED AND REPLACE RIGHT OUTBOUND BPSU IAW AMM 27-51-10.  ALSO FOUND FLEXSHAFT SHEARED BETWEEN NR 3 AND NR 4 ACTUATOR.  REMOVED AND REPLACED FLEXSHAFT IAW AMM 27-53-10.  OPS CHECKS GOOD.  THIS AIRCRAFT IS OK FOR SERVICE.
